# SDR MWEA080081

- Difficulty date: June 1, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N916ME
- Make and model: Boeing 717-200
- Aircraft serial: 55178
- Aircraft time: 13,747 hours, 7,347 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Angle
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRUST REVERSER STATION 26 Z FRAME REPAIR ANGLE IS CRACKED APPROXIMATELY .75 INCH IN RADIUS ON INBOARD END, LEFT REVERSER UPPER BUCKET.  FABRICATED AND INSTALLED ANGLE.
